Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 10, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 24, 2016, 6:09 AM CST for 4 counties in Texas. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 6:09 AM CST (12:09 UTC)
- Expired
- Feb 27, 2016, 9:30 AM CST
- In force
- 3 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2).
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
566 WGUS44 KSHV 241209 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 609 AM CST WED FEB 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-251209- /O.NEW.KSHV.FL.W.0010.160224T1209Z-160227T1529Z/ /TLCT2.1.ER.160224T1117Z.160225T1200Z.160226T2129Z.NO/ 609 AM CST WED FEB 24 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sulphur River Below Talco, Texas. * until Saturday morning...or until the warning is cancelled. * At 515 AM Wednesday the stage was 20.0 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast...Rise above flood stage by early this morning and continue to rise to near 25.5 feet by Thursday morning. The river will fall below flood stage by Friday afternoon. * Impact...Minor lowland flooding. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ VIII.
7 follow-up statements
658 WGUS84 KSHV 241547 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 947 AM CST WED FEB 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-251547- /O.EXT.KSHV.FL.W.0010.000000T0000Z-160226T1924Z/ /TLCT2.1.ER.160224T1115Z.160225T0600Z.160226T0124Z.NO/ 947 AM CST WED FEB 24 2016 The flood warning continues for the Sulphur River Below Talco, Texas. * until Friday afternoon...or until the warning is cancelled. * At 915 AM Wednesday The stage was 22.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue rising to near 24.5 feet by early early Thursday. The river will fall below flood stage by Thursday evening. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-251546- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 947 AM CST WED FEB 24 2016 The flood warning continues for the Sulphur River Near Naples, Texas. * until further notice...or until the warning is cancelled. * At 630 AM Wednesday the stage was 27.8 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 22 feet. * Forecast...The river will continue rising to near 28.0 feet by Friday early afternoon then begin falling. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ VIII.
634 WGUS84 KSHV 250205 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 805 PM CST WED FEB 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-260205- /O.CON.KSHV.FL.W.0006.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160218T1645Z.160226T0600Z.000000T0000Z.NO/ 805 PM CST WED FEB 24 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 13.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.5 feet by Friday early afternoon then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ TXC159-343-387-449-260204- /O.EXT.KSHV.FL.W.0010.000000T0000Z-160227T0316Z/ /TLCT2.1.ER.160224T1115Z.160225T0030Z.160226T0916Z.NO/ 805 PM CST WED FEB 24 2016 ...The flood warning extended until Friday evening...The flood warning continues for the Sulphur River Below Talco. * until Friday evening...or until the warning is cancelled. * At 7:15 PM Wednesday The stage was 23.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by Friday morning. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$
057 WGUS84 KSHV 251546 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 946 AM CST THU FEB 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-261546- /O.EXT.KSHV.FL.W.0010.000000T0000Z-160227T1800Z/ /TLCT2.1.ER.160224T1115Z.160225T1300Z.160227T0000Z.NO/ 946 AM CST THU FEB 25 2016 ...The flood warning extended until Saturday afternoon...The flood warning continues for the Sulphur River Below Talco, Texas. * until Saturday afternoon...or until the warning is cancelled. * At 915 AM Thursday the stage was 24.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue to fall to below flood stage by Friday evening. Also the Sulphur River will crest near 24.0 feet during this Thursday morning. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-261545- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 946 AM CST THU FEB 25 2016 The flood warning continues for the Sulphur River Near Naples, Texas. * until further notice...or until the warning is cancelled. * At 630 AM Thursday the stage was 28.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 22 feet. * Forecast...The river will remain near 28.0 feet through Friday. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ VIII.
687 WGUS84 KSHV 260126 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 726 PM CST THU FEB 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-270126- /O.CON.KSHV.FL.W.0010.000000T0000Z-160227T1800Z/ /TLCT2.1.ER.160224T1115Z.160225T1300Z.160227T0000Z.NO/ 726 PM CST THU FEB 25 2016 The flood warning continues for the Sulphur River Below Talco. * until Saturday afternoon...or until the warning is cancelled. * At 6:15 PM Thursday The stage was 23.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow evening. * Impact...at 25.0 feet...Expect moderate flooding of lowland areas with some secondary roadways closed. All cattle and equipment nearby the river should be moved to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-270125- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 726 PM CST THU FEB 25 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:30 AM Thursday The stage was 28.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will remain near 28.0 feet. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 10
170 WGUS84 KSHV 261435 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 835 AM CST FRI FEB 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-271435- /O.EXT.KSHV.FL.W.0010.000000T0000Z-160227T1818Z/ /TLCT2.1.ER.160224T1115Z.160225T1300Z.160227T0018Z.NO/ 835 AM CST FRI FEB 26 2016 ...The flood warning extended until Saturday afternoon...The flood warning continues for the Sulphur River Below Talco. * until Saturday afternoon...or until the warning is cancelled. * At 8:15 AM Friday The stage was 21.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by this evening. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-271434- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 835 AM CST FRI FEB 26 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:00 Am Friday the stage was estimated to be 27.9 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to hold steady over the next several days. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
469 WGUS84 KSHV 270205 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 805 PM CST FRI FEB 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-280051- /O.EXT.KSHV.FL.W.0010.000000T0000Z-160228T0051Z/ /TLCT2.1.ER.160224T1115Z.160225T1300Z.160227T0651Z.NO/ 805 PM CST FRI FEB 26 2016 ...The flood warning extended until Saturday evening...The flood warning continues for the Sulphur River Below Talco. * until Saturday evening...or until the warning is cancelled. * At 7:15 PM Friday The stage was 20.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by after midnight tomorrow. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-280204- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 805 PM CST FRI FEB 26 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$
954 WGUS84 KSHV 271530 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 930 AM CST SAT FEB 27 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-271600- /O.CAN.KSHV.FL.W.0010.000000T0000Z-160228T0051Z/ /TLCT2.1.ER.160224T1115Z.160225T1300Z.160227T0734Z.NO/ 930 AM CST SAT FEB 27 2016 The flood warning is cancelled for the Sulphur River Below Talco. * At 9:15 AM Saturday The stage was 19.2 feet. * Fell below flood stage at 1:34 AM Saturday. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to 17.4 feet by tomorrow morning. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-281529- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 930 AM CST SAT FEB 27 2016 The flood warning continues for the Sulphur River Near Naples. * At 6:00 AM Saturday the stage was estimated to be 28 feet. * Flood stage is 22.0 feet. * Forecast...the river will hold steady for several days. * Impact...at 28.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:57 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 24, 5:57 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 AM CST WED FEB 24 2016
.AVIATION...
FOR THE 24/12Z TAFS...MOSTLY VFR CONDITIONS ACROSS OUR TAF
SITES THIS MORNING...EXCEPT AT KELD/KMLU...WHERE MVFR CONDITIONS
CONTINUE AS LOW CLOUDS CONTINUE TO WRAP AROUND A LOW PRESSURE
SYSTEM IN ARKANSAS. EXPECT VFR CONDITIONS TO SPREAD TO ALL THE
SITES BY 24/21Z AS THE LOW CONTINUES TO MOVE ENE OUT OF THE
REGION. CURRENT GUSTY NORTHWEST WINDS WILL EVENTUALLY DIMINISH TO
LESS THAN 10 KTS BY 24/00Z.
&&
.PREV DISCUSSION... /ISSUED 431 AM CST WED FEB 24 2016/
DISCUSSION...
A LOOK AT WATER VAPOR IMAGERY THIS MORNING INDICATES UPPER LEVEL
LOW HAS EJECTED NEWD INTO THE MID MS VALLEY WITH WRAP AROUND STILL
ENCOMPASSING MUCH OF OUR REGION...RESULTING IN LOW CLOUDS AND SOME
AREAS OF PATCHY LIGHT RAIN OVER S AR/N CNTRL LA. MEANWHILE...PARTS
OF E TX ARE ALREADY CLEARING WITH THE ADVECTION OF MUCH DRIER AIR
WITH DEEP NW FLOW SETTING UP BEHIND OUR RECENT COLD FRONT. EXPECT
CLEARING TO RAPIDLY CONTINUE FROM WEST TO EAST THROUGHOUT THE REST
OF TODAY WITH GUSTY NW WINDS STILL ONGOING DUE TO A TIGHT PRESSURE
GRADIENT REMAINING IN PLACE. THUS...A LAKE WIND ADVISORY REMAINS
IN EFFECT THROUGH LATE THIS AFTERNOON ACROSS ALL OF THE REGION.
POST-FRONTAL TEMPERATURES WILL RUN BELOW AVERAGE TODAY AND ANOTHER
COLD FRONT ON THURSDAY WILL SERVE TO REINFORCE THIS COOLER AND
DRIER AIR MASS THROUGH THE REMAINDER OF THE WORK WEEK WITH LOWS
NEAR OR BELOW FREEZING AREA WIDE ON FRIDAY MORNING.
A WARMING TREND WILL BEGIN BY THE WEEKEND WITH SOUTHERLY WINDS
RETURNING. THIS WILL RESULT IN A VERY NICE WEEKEND AS TEMPERATURES
CLIMB BACK INTO THE 60S AND 70S FOR HIGHS ON SATURDAY AND SUNDAY.
THE NEXT COLD FRONT WILL BEGIN TO ENCROACH ON OUR REGION BY LATE
SUNDAY THROUGH MONDAY WITH SCATTERED SHWRS AND TSTMS RETURNING TO
THE AREA. THIS FRONT IS PROGGED TO STALL AND EVENTUALLY LIFT BACK
NWRD WITH DEEP SOUTHERLY FLOW QUICKLY RETURNING AREA WIDE AHEAD OF
A DEEP TROF EJECTING OUT OF THE ROCKIES BY LATE TUESDAY. MEDIUM
RANGE PROGS AGREE ON CLOSING OFF AN UPPER LOW NEAR THE RED RIVER
VALLEY OF SRN OK/NRN TX WITH DEEP CONVECTION DEVELOPING ALONG AND
AHEAD OF A COLD FRONT. THIS SCENARIO WILL BE MONITORED CLOSELY AS
A POTENTIAL SEVERE WEATHER EVENT BY THE MIDDLE OF NEXT WEEK WITH
WIDESPREAD SHWRS AND TSTMS LIKELY RESULTING BY LATE TUESDAY NIGHT
THROUGH WEDNESDAY. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 57 37 61 33 / 10 0 0 0
MLU 55 37 61 33 / 30 0 0 0
DEQ 54 30 56 27 / 10 0 0 0
TXK 54 34 57 32 / 10 0 0 0
ELD 54 34 58 31 / 20 0 0 0
TYR 56 38 60 33 / 10 0 0 0
GGG 57 37 61 32 / 10 0 0 0
LFK 60 37 66 34 / 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
20Hazardous weather outlook, Feb 24, 5:53 AM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 553 AM CST WED FEB 24 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 553 AM CST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION SUNDAY NIGHT AND THROUGH EARLY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. 19
In the hours before
Local storm report, Feb 24, 1:37 AM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL JENA 31.69N 92.13W
02/23/2016 E1.00 INCH LA SALLE LA PUBLIC
PHOTO OF HAIL FROM KALB-TV FACEBOOK PAGE.
&&
EVENT NUMBER SHV1600039
20Local storm report, Feb 24, 1:44 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL WINNFIELD 31.92N 92.64W
02/23/2016 M1.00 INCH WINN LA PUBLIC
PHOTO OF HAIL FROM KALB-TV FACEBOOK PAGE.
&&
EVENT NUMBER SHV1600040
20Local storm report, Feb 24, 2:10 AM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 AM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 NW CAMPTI 31.97N 93.19W
02/23/2016 E0.88 INCH NATCHITOCHES LA PUBLIC
PHOTO OF HAIL FROM KALB-TV FACEBOOK PAGE IN THE
FAIRVIEW ALPHA COMMUNITY.
&&
EVENT NUMBER SHV1600041
20Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.